# SDR WRLA20120524545

- Difficulty date: May 24, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- Aircraft time: 61,047 hours, 11,199 cycles
- Engine: Pwa PW4462
- System (JASC): 5714 · Wing, Center Box
- Part: Structure
- Condition: Corroded
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF CENTER WING BOX AT STA 1249 BETWEEN X=75.25 AND X=709.25 RT.
